# SDR 04FDEA00321

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74054
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - UPPER SURFACE IN SPAR AREA BETWEEN XORS 264 TO XORS 298 FOUND WITH CORROSION.  CORROSION ON RH WING UPPER SURFACE IN SPAR AREA BETWEEN XORS 264 TO XORS 298, STR 12 TO STR 13 REMOVED AS PER SRM 51-21-01 VOL. II AND FOUND WITHIN   LIMITS AS PER SRM 57-10-00, FIG. 32, VOL. I.
